Rated 5.0/5 based on 10 votes

Top
10
Doctor insights on: Can I Take Claritin And Sudafed Together

Share
Dr. Andrew Murphy
Board Certified, Allergy and Immunology
23 years in practice
2M people helped
1
Dr. Keegan Duchicela
Board Certified
8 years in practice
15M people helped
Get help from a real doctor now
Continue
Dr. Ashraf Abdel Azeem
483 doctors shared insights

Claritin (Definition)

Claritin is a non-sedating antihistamine which is a kind of antihistamine type drug (common ...Read more


Dr. Keegan Duchicela
Board Certified
8 years in practice
15M people helped
Get help from a real doctor now
Continue
Dr. Paul Carter
Board Certified, Allergy and Immunology
24 years in practice
2M people helped
3

3
Can u take claritin, sudafed, steroid, ibuprofen, soma, tramadol, & benzonate together?

Can u take claritin, sudafed, steroid, ibuprofen, soma, tramadol, & benzonate together?

Yes.: But, several of those are sedating and you should not be driving, operating machinery or doing anything else that requires coordination and dexterity. ...Read more

Get help from a doctor now ›
Dr. Andrew Murphy
Board Certified, Allergy and Immunology
23 years in practice
2M people helped
4

4
Can you take Claritin with sudafed?

Can you take Claritin with sudafed?

Yes: Claritin is available as an otc medicine with pseudophed in it -- claritin-d. ...Read more

Get help from a doctor now ›
Dr. Keegan Duchicela
Board Certified
8 years in practice
15M people helped
Get help from a specialist now
Continue
Dr. Andrew Murphy
Board Certified, Allergy and Immunology
23 years in practice
2M people helped
5
Dr. Javier Chinen
Board Certified, Pediatric Allergy and Asthma
24 years in practice
249K people helped
6

6
Is it a problem to take both sudafed and claritin?

Use them wisely: Sudafed is a brand name of pseudoephedrine, a decongestant used to decrease nasal congestion and secretions. Claritin is a brand name for loratadine, an antihistaminic. Claritin-d is one brand name for the combination of these two medications. This combination of medications helps to reduce nasal allergy symptoms. Long-term continuous use of decongestant result in some cases with loss of effect. ...Read more

Get help from a doctor now ›
Dr. Kenneth Backman
Board Certified, Allergy and Immunology
24 years in practice
38K people helped
7

7
Can sudafed and Claritin be taken together?

Yes: Sudafed and plain Claritin can be taken together. Sudafed is a decongestant, and Claritin is an antihistamine. Claritin d already contains pseudoephedrine, the ingredient in original sudafed, so Claritin d should never be taken with sudafed. ...Read more

Get help from a doctor now ›
Dr. Linda Green
Board Certified, Pediatric Allergy and Asthma
39 years in practice
984K people helped
8
Dr. David Martin
Board Certified, ENT and Head and Neck Surgery
22 years in practice
860K people helped
9

9
Can you take 24 hour Claritin and sudafed?

Medication: They can be taken together. In fact, claritin-d is Claritin with sudafed in one pill. ...Read more

Get help from a doctor now ›
Dr. Tracy Sinha
Board Certified, Allergy and Immunology
47 years in practice
716K people helped
10

10
Can you take sudafed with Claritin and allegra?

Too many: Either kake Claritin or allegra( both non sedating anti histamies) and can add sudafed if needed ( decongestant ...Read more

Get help from a doctor now ›
Dr. Louis Vernacchio
344 doctors shared insights

Pseudoephedrine (Definition)

Pseudoephedrine is a decongestant which is a kind of antihistamine type drug (common ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
8 years in practice
15M people helped
Continue
72,000 doctors available
Find us on Facebook